eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Zicam cause Myasthenia gravis crisis?

Summary: there is no Myasthenia gravis crisis reported by people who take Zicam yet.

We study 4,085 people who have side effects while taking Zicam from FDA and social media. Find out below who they are, when they have Myasthenia gravis crisis and more.

You are not alone: join a mobile support group for people who take Zicam and have Myasthenia gravis crisis >>>

 

 

 

 

Zicam

Zicam has active ingredients of zinc gluconate. It is often used in herpes labialis (oral herpes simplex). (latest outcomes from 4,171 Zicam users)

Myasthenia gravis crisis

Myasthenia gravis crisis (a paralysis of the respiratory muscles occurs) has been reported by people with myasthenia gravis, headache, prostate cancer, hypothyroidism, osteoporosis. (latest reports from 80 Myasthenia gravis crisis patients)

On Jan, 23, 2015: No report is found

Do you have Myasthenia Gravis Crisis while taking Zicam?

You are not alone! Join a mobile support group:
- support group for people who take Zicam
- support group for people who have Myasthenia Gravis Crisis

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

  • Is it safe to take zocalo if you are taking humora and methotrexate
    Is it safe to take all three of these together? I need to know if there is any adverse side effects of taking these drugs at the same time?
  • Zinc content
    How many mg of Zinc Gluconate were in the 4oz spray bottle???



    It always worked for me and have come down with colds since the great product is off the market. Other manufacturers must be happier selling relief medicines.

More questions for: Zicam, Myasthenia gravis crisis

You may be interested at these reviews (Write a review):

  • Bad nosebleed (sudafed related?) (1 response)
    I have the rhinitis as a result of rebound syndrome from using nasal sprays for years. I use the Flonase to somewhat alleviate the need for the over-the-counter sprays (first two drugs listed). In spite of that, I rarely, if ever, have nosebleeds. I also rarely, if ever, get colds. However, yesterday I decided I definitely was getting a cold and decided to take some 12-hour Sudafed. I took my second dose a couple of hours early and next thing you know my nose was bleeding fairly profusely all night. I tried the recommended method of tilting the head forward and holding the nose shut for 10 minutes but all that did was fill my head with blood and when I let go all kinds of blood and clotted blood came out of my nose and mouth making a huge mess. What worked for me after hours of trying was tilting the head slightly back, putting up with the blood trickling down my throat and trying not to breathe or irritate the bleeding nostril. Periodically I'd have to cough up or blow out some clotting because it became too much to handle but eventually this method worked for me. I've decided to refrain from taking anymore Sudafed or nasal sprays for the time being at least until I'm sure the nosebleed is completely gone.

More reviews for: Zicam, Myasthenia gravis crisis

Comments from related studies:

  • From this study (3 months ago):

  • since taking the zicam i have had a sore mouth

    Reply

  • From this study (10 months ago):

  • tongue has a metalic/burning sensation.foods make it worse.esp.acidy&sweet foods.used spray about 5 days in feb 2014,still have symptoms.not for sure if from zicam

    Reply

  • From this study (12 months ago):

  • I took Zicam rapidmelts. Two doses, one at 11am another at 2pm. By 4pm that day I starting feeling nausea, my stomach felt tight, and had a pain on the right side of my lower abdomen. Today, 20 hours later from when the pain started I still have pain on the right side of my lower abdomen. When I sit/lay/land still it does not hurt. Only when I move. I've tried passing gas, as well as bowel movement. No improvement. I have no fever, or other symptoms. Is this pain related to the Zicam, or is it something else. Is there something I can do, or try to relieve the pain? Should I go to the doctor now, or should I wait?

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.